The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

·
Registered
Joined
·
162 Posts
Discussion Starter · #1 ·
Hello everyone with diabetic symptoms,

Since I was dx'd as diabetic and/or put on medication, my hands and upper arms's skin tone changed-- rather loose and wrinkled. Before being diagnosed, i may have had diabetes for a some time, because I had edema in the face, ankles, the hands, the whole body was very plump. Also, i voided all the time, and had great thirst, which was attributed to another med.

I'm wondering if this change in skin turgor[?] is due to getting better (no more thirst and frequent voiding) with the meds, or a side effect of the meds. Anyone have a symptom like this? BTW, one nurse said it was dehydration, but i find it odd that it is just on my hands and upper arms.

Thank you for reading this.:blabla:
 

·
Registered
Joined
·
1,491 Posts
If you've changed to a lower carb diet, it's possible you've lost quite a bit of water weight. Once I was diagnosed and started taking care of myself I dropped easily 10 to 15 lbs of excess water, and my 45-year-old skin looked much more loose/wrinkled as a result.
 

·
Registered
Joined
·
162 Posts
Discussion Starter · #3 ·
Thanks Beefy,

I've been checking the internet and yup, I lost so much weight during the 20s to actually 30 -- sorry to brag and blue ketone for a month, that everyone was so charmed; problem was i was going into semi-coma every day. I gained some of that weight back on meds, but not as pre-treatment. I don't know why I had so much water-- could have been the meds or even gluburonephritis due to a drug i take.

But it is curious that only my hands and upper arms have looser skin.
 
1 - 3 of 3 Posts
Top